# SDR ASAA2021082535783

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 32,985 hours, 10,649 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB "ZONE TEMP"" LIGHT AFTER RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1882902 TASKCARD: N/R-00005 ) VERIFID DISCREPANCY. ACCOMPLISHED BOTH PACK TEMP CONTROLLERS BITE PER TASK 21-61-00-700-806-002 PACK/ZONE TEMPERATURE CONTROLLER BITE TEST . FOUND #2 CONTROLLER LOGGIN FLT DECK TRIM VLV. ABLE TO RESET FAULTS. GROUND RAN BOTH PACKS FOR HALF HR. NO FAULTS RETURNED. SYS OPS NML. TASK 36-00-00-860-801 SUPPLY PRESSURE TO THE PNEUMATIC SYSTEM. TASK 36-00-00-860-803. SUPPLY PRESSURE TO THE PNEUMATIC SYSTEM WITH THE APU CLEAR MEL 21-21G. NO CONFIG CHANGES REQ. SEAMC FELIX NOTIFIED.
